Off-Road Assassin

Event Alert: Off Road Nationals September 4-7

Desert racing seems to be one activity that has risen from the dust with the pandemic the world has been facing. Racing continues with The Off Road Nationals taking place September 4-7 at Flying E Ranch in Wickenburg, Arizona.

High above Flying E Ranch in Wickenburg, Arizona.

“We wanted to produce a better event for racers and sponsors,” Jason Cobb TrophyLite racer and of event presenter Five 2 Productions. “This event produces a format to showcase what the TrophyLite class, as well as other limited class vehicles, can do trucks can do.”

“An event like this is more cost-effective for racers and vehicles while giving classes that normally do not receive the spotlight as the unlimited classes at larger events,” Cobb continued. “It was big for us to have an off-road race for the rest of us, something for the limited classes to show without them there wouldn’t be the others.”

Back in 1946, Lee Eyerly from Salem, Oregon purchased 3,000 acres and established the original Flying E Ranch. Lee and his crew built the original lodge, eight guest ranch rooms, the picturesque “Oregon”-style barn, and a 3,200-foot airstrip.

Fast forward to today, the ranch now sits on 20,000 acres of pristine desert and is an actual working cattle ranch one hour from Sky Harbor Airport. This race will be the first on the virgin ground 9.5-mile course made by true racers on the Flying E Ranch property.

The course has plenty of high-speed sections, sandy washes, and jumps to produce an exciting course for drivers and spectators. Don’t believe us, watch the drivers meeting video below to check out the course:

The Off Road Nationals is set to be one event that all limited and TrophyLite teams will want on their schedule. The four-day event will have plenty of racing action with three races. Check out the weekend schedule below:

Thursday 9/3

8:00 AM RV CAMPING OPENS
2:00 PM PRERUN STARTS – 25 MPH (MUST BE REGISTERED & PAID IN FULL) Desert Course
4:00 PM PRERUN ENDS Desert Course
10:00 PM FRONT GATE CLOSES, NO MORE ENTRIES

Friday 9/4

7:00 AM GATES OPEN AT TRACK
8:00 AM TECH OPENS Hay Barn
9:00 AM PRERUN STARTS – 25 MPH (MUST BE REGISTERED & PAID IN FULL) Desert Course
1:00 PM PRERUN ENDS Desert Course
4:00 PM TECH CLOSES Hay Barn
5:00 PM QUALIFYING 1 Lap Short Desert Course
6:00 PM BBQ / PARTY Pavillion

Saturday 9/5 – Race 1

7:00 AM TECH OPENS Hay Barn
Race 1 7:00 AM STAGING FOR HEAT #1 Infield
7:30 AM Heat #1- 5-1600, 9, 11 STARTS 3 Laps Short Desert Course
8:30 AM STAGING FOR HEAT #2 Infield
9:00 AM Heat #2 – 4X4 Limited & Open / 1450 / 2000 STARTS 3 Laps Long Desert Course
10:00 AM STAGING FOR HEAT #3 Infield
10:30 AM Heat #3 – Youth UTV STARTS 30 min + 1 lap Long Desert Course
11:00 AM STAGING FOR HEAT #4 Infield
11:30 AM Heat #4 – 1/2-1600,UTV Stock, Limited, Open STARTS 3 Laps Long Desert Course
12:30 PM Tech Closes Hay Barn
12:30 PM STAGING FOR HEAT #5 Infield
1:00 PM Heat #5 – TrophyLite STARTS 3 Laps Long Desert Course

Saturday 9/5 – Race 2

2:00 PM STAGING FOR HEAT #1 Infield
2:30 PM Heat #1- 5-1600, 9, 11 STARTS 3 Laps Long Desert Course
3:30 PM STAGING FOR HEAT #2 Infield
4:00 PM Heat #2 – 4X4 Limited & Open / 1450 / 2000 STARTS 3 Laps Long Desert Course
5:00 PM STAGING FOR HEAT #3 Infield
5:30 PM Heat #3 – Youth UTV STARTS 30 Min + 1 Lap Short Desert Course
6:00 PM STAGING FOR HEAT #4 Infield
6:30 PM Heat #4 – 1/2-1600,UTV Stock, Limited, Open STARTS 4 Laps Long Desert Course
7:45 PM STAGING FOR HEAT #5 Infield
8:15 PM Heat #5 – TrophyLite STARTS 4 Laps Long Desert Course

Sunday 9/6

Race 3 7:30 AM STAGING FOR HEAT #1 Infield
8:00 AM Heat #1- 5-1600, 9, 11 STARTS 4 Laps Short Desert Course
9:15 AM STAGING FOR HEAT #2 Infield
9:45 AM Heat #2 – 4X4 Limited & Open / 1450 / 2000 STARTS 4 Laps Long Desert Course
11:00 AM STAGING FOR HEAT #3 Infield
11:30 AM Heat #3 – Youth UTV STARTS 45 min + 1 Lap Long Desert Course
12:30 PM STAGING FOR HEAT #4 Infield
1:00 PM Heat #4 – 1/2-1600,UTV Stock, Limited, Open STARTS 4 Laps Long Desert Course
2:30 PM STAGING FOR HEAT #5 Infield
3:00 PM Heat #5 – TrophyLite STARTS 5 laps Long Desert Course
7:00 PM Party – Awards Pavillion

Monday 9/7

7:30 AM STAGING FOR RACE #1
8:00 AM RACE #1 – Class Beginner / Novice All STARTS 1 Hour MX Desert Course
9:00 AM STAGING FOR RACE #2
9:15 AM RACE #2 -Mini All STARTS 1 Hour MX Desert Course Short
10:15 AM STAGING FOR RACE #3
11:30 AM RACE #3 – Amature / Expert STARTS 1 Hour MX Desert Course
12:30 PM STAGING FOR RACE #4
12:45 PM RACE #4 – Quad STARTS 1 Hour Car Desert Course
1:45 PM STAGING FOR RACE #5
2:00 PM RACE #5 – Pro STARTS 1.5 Hours MX Desert Course

Off-Road Assassin

Bringing the latest in the off-road world to you. From the deserts in Baja to the trails of the Rubicon, every dirt mile will be covered.